| Catalog Number |
1400250-20 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous de novo obtuse marginal that is 90% stenosed.The 2.5x20mm nc trek neo balloon dilatation catheter ruptured at 10 atmospheres during the first inflation.A new 2.5x15mm nc trek neo balloon was used to successfully continue the procedure.There was no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.